# SDR UIEA2022011900065

- Difficulty date: January 13, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 95,865 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG "DIRTY SOCK" ODOR COMING FROM PACKS ON DESCENT BELOW 10,000 FT.( UPON ARRIVAL AND DURING OPS OF PAX ON GROUND, DETECTED NO SMELL OR ODOR. GVI OF PAX PER AMM 21-23-00. FOUND NO DEFECTS AT THIS TIME. OK TO CONTINUE. )
